← Return to Letrozole: When will I start feeling/seeing side effects?

Discussion
Comment receiving replies
@emeli13

I am on anastrazole for two years now after chemo (Which i could not complete do to infection) mastectomy lymphnode removal and radiation. I did great up until the past few months. Most side effects were manageable or went away. As of late I feel 10 years older than I am (61) – hair is starting to thin for the first time. depression and anxiety increased and general malaise. I agree – who is checking the estrogen levels? Maybe for some of us it is too much. I asked if these can be taken every other day and have seriously considered going off completely and taking supplements. Has anybody's oncologist recommended supplements for hair thinning/loss?

Jump to this post


Replies to "I am on anastrazole for two years now after chemo (Which i could not complete do..."

The point of this drug is to remove estrogen so it does not encourage the cancer. The reason it is a kind of a one size fits all is that they really want to starve the cancer of as much estrogen as possible. The side effect of no estrogen is aging. I am sorry for your loss (hair). I have suffered this loss as well. I am in my 50s and have been solid grey since chemo in my 30s, also thinning as time has gone by. My doc says I am a 75 year old woman in a 50 something body, but truly I am wrinkled and saggy too. Lol. I am grateful for the life I have and there certainly are other drugs in this type that might be a better fit for you. Have you talked to your doctor about trying a different one?